# SDR ASAA2015020610574

- Difficulty date: February 6, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 33,091 hours, 9,737 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Light
- Condition: False Activation
- Stage of operation: CR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENROUTE AT CRUISE THE NR 2 BLUE "ENG VALVE CLOSED" LIGHT ILLUMINATED AND STAYED ON BRIGHT BLUE NR 1 ENG FUEL FLOW 2.64, NR 2 ENG FUEL FLOW 2.63 ALL ENGINE PARAMETERS NORMAL NO OTHER INDICATION OF ANY ENGINE ABNORMALITY.  MAINTENANCE & DISPATCH NOTIFIED VIA SAT COM AT 0315Z.  ACFT GROUNDED.  PULLED AND RESET C/B P6-3-E3 & E4, ENG 2 HPSOV CONT AND IND SHUTDOWN ACFT AND POWERED UP ACFT RAN ENGINES IAW MM 71-00-00/201 UNABLE TO DUPLICATE ON THE GROUND AT THIS TIME NO DEFECTS.  NOTED AT THIS TIME OK FOR CONTINUED SERVICE NO HISTORY IN THE LAST 60 DAYS.
